Metrics

From
Lacunary Interpolation (0,2;3) Problem and Some Comparison from Quartic Splines by Ambrish Kumar Pandey, Q S Ahmad and Kulbhushan Singh American Journal of Applied Mathematics and Statistics. 2013, 1(6), 117-120 doi:10.12691/ajams-1-6-2
Views
10705
Html 10280
Abstract 425
25 November 2013 (publication date) through 06 June 2020 *
19.13 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3938
PDF2048
Epub514
XML935
PPT0
Figures247
Tables194
Export: 1732
RIS520
BibTex606
Endnote606
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com